Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    1833

Entries in this blog

 

1st month

1st month down. Not much has changed yet, I've gotten some break outs as of recently since my increase to 60mg a day. My lips are very dry but I apply aquaphor as often as possible. Luckily they are not cracking or flaking, they just feel stiff.  I noticied that I am a lot more tired throughout the day, not sure if that is because of the medication.  I am also bloated a lot. Again not sure if it's related.  My face is not too dry and I love that it is not oily at all. My makeup actually st

Steph G

Steph G

07/03/16

 

Week 1

It has been one week since I started my medication. I am prescribed 30mg once a day for 2 weeks, and then twice a day after.  So far so good. Nothing is drying out as of yet. As directed, I apply a quarter size of aquaphor on my face before bed (feels so gross) and I apply it on my lips as often as possible. I hope that by keeping my skin hydrated from the start, I'll never have to experience the drying side effects.  I have noticed that I am a lot more tired throughout the day. I am not sur

Steph G

Steph G

06/12/16

 

Introduction

Let me begin by saying that I have tried many many many different ways to cure my acne. From all different types of home remedies (applying tea tree oil every night does not work for our skin, guys) to prescription medications.Things I've tried (to name a few):apple cider vinegarhoney maskstea tree oil (my boyfriend really didn't appreciate the smell)antibactitial soaphomeopathic oral dropsremoving dairy from diet (torture)increase water intakewitch hazel acne pills from another county (DO NOT A

Steph G

Steph G

06/10/16

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×